ANSWERS: 8
  • the alcohol will just double the sedative effect and you will sleep longer and maybe better. If you have a bad heart, it could kill you but it's unlikely. though they recommend not to mix any medication with alcohol due to the double sedative effect
  • chances are that you might wake up
  • It all depends on how much of each. You would likely pass out. If you take too much of either, you might not wake up.
  • Several things could happen, nothing could happen. I highly recommend you do not mix barbitutates (sleeping pills) with any type of alcohol as alcohol itself is a depressant. Also, with the alcohol in your system, the sleeping pills could cause your heart to slow down to the point of stopping in your sleep.
  • It will f you up, but i wouldnt over do it
  • YOU D I E !!
  • 9 times out of ten you will fall into a deep sleep and be very groggy in the morning. HOWEVER, it is risky and it depends on what drug you are taking, if it's a drug that acts on the GABA neurotransmitter in the brain taking it with alcohol is EXTREMELY dangerous as alcohol also acts on GABA. If too much GABA is released into the body it can cause respiratory failure. Most of the drugs that are prescribed now do not contain chemicals that act on GABA (as barbituates are not often prescribed for this reason anymore).
  • It can be fatal, depending on what you mix, and at what amounts. http://ezinearticles.com/?Alcohol-And-Sleeping-Pills---A-Deadly-Mix&id=1178820

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy